Journal of Symbolic Logic

Review: M. M. Kipnis, S. Walker, A Property of Propositional Formulas

Gene F. Rose

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 4 (1968), 606.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736523

JSTOR
links.jstor.org

Citation

Rose, Gene F. Review: M. M. Kipnis, S. Walker, A Property of Propositional Formulas. J. Symbolic Logic 33 (1968), no. 4, 606. https://projecteuclid.org/euclid.jsl/1183736523


Export citation